# SDR 95FDEA00147

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BA15057075T
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAMCO RESPONSIBILITY 9502-30.  MISDRILLED HOLE IN FLOOR BEAM AT BS 1110 LBL 25 WL 208.  REPAIRED FLOOR BEAM AT BS 1110 LBL 25 WL 208 PER FEDEX SRM 53-10-8.
